Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 170
HTML articles powered by AMS MathViewer

Class groups of integral group rings
I. Reiner and S. Ullom PDF
Trans. Amer. Math. Soc. 170 (1972), 1-30
Second-order time degenerate parabolic equations
Margaret C. Waid PDF
Trans. Amer. Math. Soc. 170 (1972), 31-55
Stone’s topology for pseudocomplemented and bicomplemented lattices
P. V. Venkatanarasimhan PDF
Trans. Amer. Math. Soc. 170 (1972), 57-70
Approximation in operator algebras on bounded analytic functions
M. W. Bartelt PDF
Trans. Amer. Math. Soc. 170 (1972), 71-83
Approximating embeddings of polyhedra in codimension three
J. L. Bryant PDF
Trans. Amer. Math. Soc. 170 (1972), 85-95
Primitive ideals of $C^{\ast }$-algebras associated with transformation groups
Elliot C. Gootman PDF
Trans. Amer. Math. Soc. 170 (1972), 97-108
The separable closure of some commutative rings
Andy R. Magid PDF
Trans. Amer. Math. Soc. 170 (1972), 109-124
Projective moduli and maximal spectra of certain quotient rings
Aron Simis PDF
Trans. Amer. Math. Soc. 170 (1972), 125-136
An eigenfunction expansion for a nonselfadjoint, interior point boundary value problem
Allan M. Krall PDF
Trans. Amer. Math. Soc. 170 (1972), 137-147
Extreme limits of compacta valued functions
T. F. Bridgland PDF
Trans. Amer. Math. Soc. 170 (1972), 149-163
Norm of a derivation on a von Neumann algebra
P. Gajendragadkar PDF
Trans. Amer. Math. Soc. 170 (1972), 165-170
Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in $[\ast \ast \ast w(\ast \ast 0, +\infty )\ast \ast \ast w\ast \ast$
G. Meinardus, A. R. Reddy, G. D. Taylor and R. S. Varga PDF
Trans. Amer. Math. Soc. 170 (1972), 171-185
Solid $k$-varieties and Henselian fields
Gustave Efroymson PDF
Trans. Amer. Math. Soc. 170 (1972), 187-195
Operators on tensor products of Banach spaces
Takashi Ichinose PDF
Trans. Amer. Math. Soc. 170 (1972), 197-219
Invariant polynomials on Lie algebras of inhomogeneous unitary and special orthogonal groups
S. J. Takiff PDF
Trans. Amer. Math. Soc. 170 (1972), 221-230
Non-Hopfian groups with fully invariant kernels. I
Michael Anshel PDF
Trans. Amer. Math. Soc. 170 (1972), 231-237
Remarks on the wave front of a distribution
Akiva Gabor PDF
Trans. Amer. Math. Soc. 170 (1972), 239-244
Regular semigroups satisfying certain conditions on idempotents and ideals
Mario Petrich PDF
Trans. Amer. Math. Soc. 170 (1972), 245-267
Maximal regular right ideal space of a primitive ring
Kwangil Koh and Jiang Luh PDF
Trans. Amer. Math. Soc. 170 (1972), 269-277
Products of weakly-$\aleph$-compact spaces
Milton Ulmer PDF
Trans. Amer. Math. Soc. 170 (1972), 279-284
Invariant means on a class of von Neumann algebras
P. F. Renaud PDF
Trans. Amer. Math. Soc. 170 (1972), 285-291
Homology in varieties of groups. IV
C. R. Leedham-Green and T. C. Hurley PDF
Trans. Amer. Math. Soc. 170 (1972), 293-303
Infinite dimensional Jordan operators and Sturm-Liouville conjugate point theory
J. William Helton PDF
Trans. Amer. Math. Soc. 170 (1972), 305-331
Deformations of integrals of exterior differential systems
Dominic S. P. Leung PDF
Trans. Amer. Math. Soc. 170 (1972), 333-358
Limit behavior of solutions of stochastic differential equations
Avner Friedman PDF
Trans. Amer. Math. Soc. 170 (1972), 359-384
On Knaster’s conjecture
R. P. Jerrard PDF
Trans. Amer. Math. Soc. 170 (1972), 385-402
The completion of an abelian category
H. B. Stauffer PDF
Trans. Amer. Math. Soc. 170 (1972), 403-414
Piecewise linear critical levels and collapsing
C. Kearton and W. B. R. Lickorish PDF
Trans. Amer. Math. Soc. 170 (1972), 415-424
Exponential decay of weak solutions for hyperbolic systems of first order with discontinuous coefficients
Hang Chin Lai PDF
Trans. Amer. Math. Soc. 170 (1972), 425-436
Rings with property $D$
Eben Matlis PDF
Trans. Amer. Math. Soc. 170 (1972), 437-446
$m$-symplectic matrices
Edward Spence PDF
Trans. Amer. Math. Soc. 170 (1972), 447-457
Strictly irreducible $^{\ast }$-representations of Banach $^{\ast }$-algebras
Bruce A. Barnes PDF
Trans. Amer. Math. Soc. 170 (1972), 459-469
Exterior powers and torsion free modules over discrete valuation rings
David M. Arnold PDF
Trans. Amer. Math. Soc. 170 (1972), 471-481
Sequences of convergence regions for continued fractions $K(a_{n}/1)$
William B. Jones and R. I. Snell PDF
Trans. Amer. Math. Soc. 170 (1972), 483-497
The number of roots in a simply-connected $H$-manifold
Robert F. Brown and Ronald J. Stern PDF
Trans. Amer. Math. Soc. 170 (1972), 499-505
Erratum: “Subordination principle and distortion theorems on holomorphic mappings in the space $C^{n}$” (Trans. Amer. Math. Soc. 162 (1971), 327–336)
Kyong T. Hahn PDF
Trans. Amer. Math. Soc. 170 (1972), 507-508